# SDR UALA2010011800226

- Difficulty date: January 18, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 40,839 hours, 11,326 cycles
- Engine: Pwa PW4056
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 256T21103
- Part serial: 1741
- Condition: Faulty
- Location: Nr 7 Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NEED TO DISC NR 7 SLAT INBD CONTROL ROD TO FACILITATE MAN MOVEMENT OF SLAT TO CK FOR FREEDOM OF MOVEMENT, PRIOR TO ROTARY ACTUATOR & G-BOX REPLACEMENT.  DISC SLAT DRIVE CONTROL RODS, MANUALLY MOVED SLAT, THEN RECONNECTED AND MOVED SLAT MANUALLY WITH TORQUE TUBES CONNECTED (IN BYPASS) THRU FULL CYCLE WITH NO BINDING FELT OTHER THAN NORMAL PRELOAD AT DETENTS. NO OTHER DEFECTS FOUND IN NR 7 SLAT WELL DRIVE COMPONENTS. REPLACED NR 7 SLAT OTBD OFF SET GEARBOX. OPS CK'D GOOD.
